The quantum euclidean algebra and its prime spectrum

Bavula, V.V. and Lu, T. (2017) The quantum euclidean algebra and its prime spectrum. Israel Journal of Mathematics, 219 (2). pp. 929-958. ISSN 0021-2172

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
  • Lu, T.
Copyright, Publisher and Additional Information: © 2017 Springer Verlag. This is an author produced version of a paper subsequently published in Israel Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: April 2017
  • Published (online): 12 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2017 15:01
Last Modified: 12 May 2018 00:39
Published Version: https://doi.org/10.1007/s11856-017-1503-1
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11856-017-1503-1
Related URLs:

Share / Export

Statistics